Volume 3, Issue 3
Estimates for Surfaces Which Are Stationary for an Elliptic Parametric Integral

Fang Hua Lin

DOI:

J. Part. Diff. Eq.,3(1990),pp.78-92

Published online: 1990-03

Preview Purchase PDF 0 882
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-3-78, author = {Fang Hua Lin}, title = {Estimates for Surfaces Which Are Stationary for an Elliptic Parametric Integral}, journal = {Journal of Partial Differential Equations}, year = {1990}, volume = {3}, number = {3}, pages = {78--92}, abstract = {}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5808.html} }
TY - JOUR T1 - Estimates for Surfaces Which Are Stationary for an Elliptic Parametric Integral AU - Fang Hua Lin JO - Journal of Partial Differential Equations VL - 3 SP - 78 EP - 92 PY - 1990 DA - 1990/03 SN - 3 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5808.html KW - AB -
Fang Hua Lin. (1970). Estimates for Surfaces Which Are Stationary for an Elliptic Parametric Integral. Journal of Partial Differential Equations. 3 (3). 78-92. doi:
Copy to clipboard
The citation has been copied to your clipboard